(Closed) TMO major

posted 7 years ago in Wellness
Post # 3
Member
7695 posts
Bumble Beekeeper
  • Wedding: August 2010

My first go to is WebMD and google! It could just be a really heavy period? Are you having any other symptoms that are concerning to you?

Post # 5
Member
858 posts
Busy bee

it does happen sometimes, are you on any kind of birth control? when I started taking bc it happened to me. Is your flow very heavy? unless the cramps are more severe then normal or your bleeding is heavier then normal I think you will be ok

Post # 7
Member
3601 posts
Sugar bee
  • Wedding: January 1992

@tmo_bee: Have you taken a Plan B recently? Everyone I know that has had to take one had exactly that type of period afterward.

Post # 9
Member
5654 posts
Bee Keeper
  • Wedding: April 2011

I’ve read that dark/brown blood during menstruation is could due to some kind of hormonal imbalance… but also it’s normal if the blood is old blood or you aren’t heavy.. maybe just spotting where the blood isn’t be “expelled” quickly.

Since you just got off bc in the last few mths your body could certainly still be adjusting

Not really anything to freak about but if it continues you may want to give your doctor a call or see if maybe some multi-vitamins or pre-natal vitamins would help.

Post # 10
Member
7587 posts
Bumble Beekeeper
  • Wedding: December 2010

@tmo_bee: Not to be a debbie downer, but you could also be having an early miscarriage. I would see a doctor.

The topic ‘TMO major’ is closed to new replies.

Find Amazing Vendors